MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG BONESCREW,AXS,MP,ST,2.0X6MM,5P; IMPLANT

STRYKER LEIBINGER FREIBURG BONESCREW,AXS,MP,ST,2.0X6MM,5P; IMPLANT
Catalog Number 56-20706
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Loss of Osseointegration (2408); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the patient showed evidence of infection and loose hardware, resulting in revision surgery.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h6.The reported loosening and infection could not be confirmed because neither the devices were returned nor could laboratory results or an image (loosened devices) be provided.Further information indicated that the initial surgery took place on (b)(6) 2025, followed by a revision on (b)(6) 2025, due to observed loosening of the implants, which was believed to have led to infection, although no x-ray images were available for review.After review, stryker's medical expert concluded that the implants did not cause or contribute to the loosening or infection, but that the loosening was instead due to surgical technique or poor bone density.Based on the investigation, there is no evidence of a malfunctioning product or a problem related to the design, material, or manufacturing.Therefore, no corrective and/or preventive measures are considered necessary at this time.

Brand Name
BONESCREW,AXS,MP,ST,2.0X6MM,5P
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23532479
Report Number0008010177-2025-00155
Device Sequence Number9140911
Product Code JEY
UDI-Device Identifier37613327566865
UDI-Public37613327566865
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number56-20706
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown